# SDR HEEA966529

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Sticks
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH NEEDLE STICKS AND EXCESSIVE NEEDLE SPLIT.
